How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

I am suffering from anxiety. panic attacks and some depression

Customer Question

I am suffering from anxiety. panic attacks and some depression following a very stressful time in my associated family and a bereavement in March 2015. I coped well during the time this was all happening but am now feeling awful and quite desperate for help. My GP prescribed Sertraline but this had drastic side effects (same as I had from Citalaprom in 2010) resulting in Nightmares, Sweats and frightening palpitations. I am off the Sertraline and have now been prescribed Propranolol. I use homeopathic remedies for all minor problems and wonder if this could help me my current desperate situation.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Hi. Sorry to hear about this. Are you asking if there are natural supplements that co8ld help you with this?
Customer: replied 2 years ago.

I am taking Vitamin e and Macushield for general health but am looking for a homeopathic solution to my current problems.

Expert:  Dr. Chip replied 2 years ago.
No problem but first do you have any other medical conditions or take any other medications Peggy?
Customer: replied 2 years ago.

Please note I do not want to subscribe to your service. Please advise how I can ensure this happens.

Expert:  Dr. Chip replied 2 years ago.

I'll make sure that doesn't happen Peggy.

But can you please answer the question I asked?

Related Medical Questions